MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EAGLE II, MRI; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EAGLE II, MRI; VENTILATOR
Model Number 799-EGL2-02
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "compressor fault" error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing, which included stress testing and a complete calibration without duplicating the customer's report.An internal inspection confirmed all tubing, pcbas, and ribbon cables were properly routed and in good condition.Flow screens were inspected and found to be free of debris.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
MODEL EAGLE II, MRI
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23168755
Report Number1220908-2025-03520
Device Sequence Number8882653
Product Code CBK
UDI-Device Identifier00847946020910
UDI-Public(01)00847946020910
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown